Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS State College, PA

September 8, 2011Northumberland County, Pennsylvania

NWS State College, PA issued this special weather statement at Sep 8, 2011, 1:52 AM EDT for Northumberland County, Pennsylvania. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2011, 1:52 AM EDT (05:52 UTC)
Expired
Sep 8, 2011, 2:15 AM EDT
In force
23 min
Issued by
NWS State College, PA

County Northumberland County, PA

The radar

The State College radar (KCCX), 128 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 5.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

379 
WWUS81 KCTP 080552
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
152 AM EDT THU SEP 8 2011

PAZ052-058-080615-
NORTHUMBERLAND PA-SCHUYLKILL PA-
152 AM EDT THU SEP 8 2011

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL NORTHUMBERLAND AND
SOUTHWESTERN SCHUYLKILL COUNTIES...

AT 150 AM EDT...A STRONG THUNDERSTORM WAS NEAR TOWER CITY...MOVING
NORTH AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT VALLEY VIEW...ROUGH AND READY AND SHAMOKIN.

ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO TAKE 
ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED. 

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 97 AND 109.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61.

LAT...LON 4051 7646 4065 7669 4088 7665 4086 7650
      4084 7651 4082 7650 4083 7646 4083 7641
      4082 7640 4079 7638

$$

FORECASTER: STEINBUGL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Sep 8, 1:50 AM EDT, 2 minutes earlier.

Area forecast discussion, Sep 8, 1:50 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
150 AM EDT THU SEP 8 2011

.SYNOPSIS...
BANDS OF HEAVY RAIN AND EMBEDDED THUNDERSTORMS WILL PRODUCE
ADDITIONAL FLOODING THIS EVENING AND OVERNIGHT...MAINLY OVER
EASTERN SECTIONS OF CENTRAL PENNSYLVANIA. RAIN WILL BE MORE
SCATTERED IN NATURE ACROSS WESTERN AREAS.

RAINFALL COVERAGE AND INTENSITY SHOULD DIMINISH THURSDAY AS A
CUT-OFF LOW DRIFTS WESTWARD. LEAVING US IN A MOIST AND SHOWERY
PATTERN THROUGH THE END OF THE WEEK. DRIER AIR SHOULD LEAD TO
STEADILY IMPROVING CONDITIONS SATURDAY INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
00Z NAM AND 01Z RUC SHOW A PERSISTENT NORTH/SOUTH RIBBON OF 850 MB
THETA-E CONVERGENCE CONTINUING RIGHT UP THE SUSQ MAINSTEM...AND
FLUCTUATING EAST/WEST A BIT UNDER THE QUASI STNRY RIGHT ENTRANCE
REGION OF A 70-80 KT JET ACROSS THE REGION.

COMPACT VORT LOBES WILL CONTINUE TO LIFT NORTH OVER THE SAME
AREA...WELL TO THE EAST OF THE SPRIRALING REMNANTS OF WHAT WAS
ONCE TROPICAL STORM LEE /CENTERED NEAR KCMH THIS EVENING/.

THIS SCENARIO IS ABOUT AS BAD AS IT GETS IN THE FLOOD/FLASH
FLOODING DEPT. LOCATIONS ACROSS THE CENTRAL AND LOWE SUSQ VALLEY
HAVE ALREADY SEEN STORM TOTAL RAINFALL /OVER THE PAST 3-4 DAYS/
BETWEEN 7 AND 11 INCHES. OPTED TO INCLUDE THE RARE...FLASH
FLOOD EMERGENCY WORDING IN OUR FFWS.

THE NEARLY STATIONARY...EAST-WEST SFC FRONTAL BOUNDARY DRAPED
ACROSS FAR SERN PENN...AND THE 925 MB FRONT THAT EXTENDS FROM NEAR
KIPT...ENE TO KAVP WILL LEND ADDITIONAL HELP TO FOCUS THE HEAVIEST
RAIN IN THIS REGION. PWAT VALUES IN THIS AREA ARE EXCESSIVELY
HIGH AND RIGHT AROUND 2.25 INCHES. RAINFALL RATES WILL BE
AVERAGING BETWEEN ONE QUARTER AND ONE HALF INCH PER HOUR
OVERNIGHT ALONG...AND JUST TO THE WEST THE SUSQ MAINSTEM
OVERNIGHT. LOCALLY MUCH HEAVIER RATES /OVER ONE INCH PER HOUR/
WILL OCCUR IN TRAINING TSRA ACROSS THE LOWER SUSQ VALLEY..AND
OCCASIONALLY INTO THE MID SUSQ REGION JUST SOUTH OF THE 925 MB
FRONT.

THIS WILL ONLY ADD TO THE ALREADY SERIOUS AND EXTENSIVE FLOODING
AND FLASH FLOODING ONGOING IN THAT AREA. THE EXTENT OF FLOODING IN
SOME AREAS...COMBINED WITH THE ADDITIONAL HEAVY RAIN OVERNIGHT
WILL CREATE DANGEROUS/LIFE THREATENING CONDITIONS ACROSS PORTIONS
OF OUR EASTERN CWA.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
RAIN BANDS SHOULD WEAKEN/BECOME LESS ORGANIZED /AND LESS OF AN
IMPACT/ AFTER ABOUT 15Z ACROSS THE REGION ON THURSDAY.

WE WILL HAVE TO DEAL WITH THE WATER IN CREEKS AND RIVERS AS IT
ROUTES DOWNSTREAM THURSDAY AND FRIDAY.

SHOWERY RAIN WILL CONTINUE INTO FRIDAY AS WELL. WHILE THE MODELS
HINT AT EASTERN AREAS NOT SEEING MUCH...THERE STILL COULD BE A
SHOWER. EXPECT THE HEAVIEST RAIN TO BE ACROSS WESTERN SECTIONS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
UPPER LOW FROM THE REMNANTS OF TS LEE WILL SLOWLY DISSIPATE AND
LIFT OUT...KEEPING THE CHANCE OF SHOWERS AND THUNDERSTORMS INTO
EARLY NEXT WEEK...THOUGH DAY TO DAY CHANCES SHOULD DECREASE. A
NORTHERN STREAM SHORTWAVE WILL BRING A FRONT THROUGH THE STATE TUE
INTO WED. HIGH PRESSURE BEHIND THIS FRONT MAY BRING A PERIOD OF
DRY WEATHER TO THE REGION LATER NEXT WEEK.

WHILE TEMPS SHOULD NOT BE FAR FROM NORMAL REMAINS HARD TO SEE A
SEVERAL DAY PERIOD OF DRY AND WARM CONDITIONS. BEST CHC FOR DRY
WEATHER WILL BE MONDAY.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
INCLEMENT FLYING CONDITIONS WILL PERSIST THROUGH TODAY...WITH
MAINLY IFR CONDITIONS. HARD TO SEE THINGS GETTING MUCH BETTER
THIS AFT...AS WE WILL BE ON THE COOL SIDE OF THE FRONT WITH
LOW CIGS. OTHER PROBLEM WILL BE WIDESPREAD THUNDERSTORMS
THIS MORNING ACROSS EASTERN SITES LIKE LNS...MDT...AND AT
TIMES IPT. IN ADDITION...STRONG DIRECTIONAL SHEAR POSSIBLE
WITHIN A FEW THOUSANT FEET OF THE GROUND...GIVEN INTENSE
WARM FRONT JUST TO THE EAST OF THE SUSQUEHANNA VALLEY.
FAR WESTERN SITES LIKE JST MAY SCATTER OUT FOR A BRIEF
TIME...BUT EXPECT THE PREVAILING CONDITIONS EVEN AT THESE
WESTERN SITES TO BE POOR FOR MUCH OF THE DAY.

A LITTLE IMPROVEMENT AS ONE HEADS INTO THE WEEKEND...AND
EARLY NEXT WEEK...BUT NOT GREAT...AS LOW CIGS WILL BE LIKELY
FOR MUCH OF THE PERIOD...ESPECIALLY AT NIGHT AND DURING THE
EARLY MORNING HOURS...GIVEN THE LACK OF A DRIER AIRMASS BEING
ADVECTED INTO THE AREA ANYTIME SOON.

OUTLOOK...
FRI...MVFR/IFR.
SAT-MON...MVFR BUT POCKETS OF IFR AT TIMES.

&&

.HYDROLOGY...
A FLOOD WATCH REMAINS IN EFFECT FOR THE ERN TWO THIRDS OF THE CWA
THROUGH THURSDAY. AN ADDITIONAL 1-2 INCHES OF RNFL IS EXPECTED
NEAR AND JUST TO THE WEST OF THE SUSQ MAINSTEM...WITH LESSER
AMOUNTS ACROSS THE CENTRAL AND WESTERN MTNS. LOCALIZED VERY HEAVY
ADDITONAL RAINFALL AMTS IN EXCESS OF 4 INCHES ARE PSBL ACROSS OUR
SOUTHEASTERN ZONES. SIGNIFICANT AREAL AND RIVER/STREAM FLOODING
WILL CONTINUE ACROSS ROUGHLY THE ERN HALF OF PENN FOR THE NEXT
FEW DAYS. REFER TO THE MIDDLE ATLANTIC RIVER FORECAST CENTER'S
HOMEPAGE MAP OF CLICKABLE STREAM/RIVER POINTS FOR THE LATEST ON
THE EXPECTED WIDESPREAD MODERATE TO MAJOR /AND IN SOME CASES
RECORD/ FLOODING. THIS INFO CAN BE FOUND AT:
WWW.ERH.NOAA.GOV/ERH/MARFC

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR PAZ006-012-018-019-
026>028-036-037-041-042-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...GRUMM/LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...GRUMM
LONG TERM...GARTNER/MARTIN
AVIATION...MARTIN/RXR
HYDROLOGY...LAMBERT
Hazardous weather outlook, Sep 8, 1:44 AM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
144 AM EDT THU SEP 8 2011

PAZ006-012-018-019-026>028-036-037-041-042-045-046-049>053-056>059-
063>066-090545-
POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON-
MIFFLIN-JUNIATA-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
144 AM EDT THU SEP 8 2011

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010-011-017-024-025-033>035-090545-
WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-CAMBRIA-BLAIR-SOMERSET-BEDFORD-
FULTON-
144 AM EDT THU SEP 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 7, 8:32 PM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
832 PM EDT WED SEP 7 2011

PAZ058-059-066-080100-
LANCASTER PA-LEBANON PA-SCHUYLKILL PA-
832 PM EDT WED SEP 7 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SCHUYLKILL...
EAST CENTRAL LEBANON AND EASTERN LANCASTER COUNTIES...

AT 825 PM EDT...A NEARLY STATIONARY LINE OF STRONG THUNDERSTORMS WAS
LOCATED FROM POTTSVILLE TO 28 MILES SOUTH OF WILLOW STREET...MOVING
EAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS...WHICH COULD
EASILY KNOCK TREES DOWN DUE TO THE VERY WET GROUND. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS.

LAT...LON 3976 7627 4041 7631 4051 7629 4051 7631
      4080 7633 4086 7605 4058 7600 4051 7629
      4042 7630 4018 7593 4004 7593 3996 7599
      3987 7598 3977 7606 3972 7610 3972 7624

FORECASTER:
Special weather statement, Sep 8, 12:33 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1233 AM EDT THU SEP 8 2011

PAZ052-057>059-080500-
DAUPHIN PA-LEBANON PA-NORTHUMBERLAND PA-SCHUYLKILL PA-
1233 AM EDT THU SEP 8 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DAUPHIN...
NORTHWESTERN LEBANON...SOUTH CENTRAL NORTHUMBERLAND AND WEST CENTRAL
SCHUYLKILL COUNTIES...

AT 1229 AM EDT...A STRONG THUNDERSTORM WAS NEAR PENN NATIONAL
RACEWAY...MOVING NORTH AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM. THIS STORM WILL AFFECT DEHART
DAM...LYKENS AND WILLIAMSTOWN.

SLIGHT ROTATION HAS BEEN DETECTED IN THESE STORMS. BE PREPARED TO
TAKE ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED.

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 71 AND 86.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
209...ROUTE 422.

LAT...LON 4074 7678 4071 7649 4029 7659 4031 7682

FORECASTER: STEINBUGL
Special weather statement, Sep 8, 1:05 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
105 AM EDT THU SEP 8 2011

PAZ052-057>059-080530-
DAUPHIN PA-LEBANON PA-NORTHUMBERLAND PA-SCHUYLKILL PA-
105 AM EDT THU SEP 8 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DAUPHIN...
NORTHWESTERN LEBANON...SOUTHERN NORTHUMBERLAND AND WEST CENTRAL
SCHUYLKILL COUNTIES...

AT 1259 AM EDT...A STRONG THUNDERSTORM WAS NEAR PENN NATIONAL
RACEWAY...MOVING NORTH AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM. THIS STORM WILL AFFECT DEHART
DAM...LYKENS AND GRATZ.

ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO TAKE
ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED.

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 77 AND 83.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
209.

LAT...LON 4079 7685 4078 7656 4034 7662 4035 7685

FORECASTER: STEINBUGL
Special weather statement, Sep 8, 1:30 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
130 AM EDT THU SEP 8 2011

PAZ057-059-066-080600-
DAUPHIN PA-LANCASTER PA-LEBANON PA-
130 AM EDT THU SEP 8 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LANCASTER...
SOUTHEASTERN DAUPHIN AND SOUTHWESTERN LEBANON COUNTIES...

AT 126 AM EDT...A STRONG THUNDERSTORM WAS NEAR RHEEMS...MOVING NORTH
AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT LAWN...ANNVILLE AND HARPER TAVERN.

SLIGHT ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO TAKE
ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 254 AND 267...I-78 NEAR
MILE MARKER 0...I-81 BETWEEN MILE MARKERS 80 AND 88.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 22...ROUTE 30...ROUTE 322...ROUTE 422.

LAT...LON 4004 7653 4005 7654 4005 7658 4006 7666
      4007 7667 4043 7668 4042 7639 4004 7644

FORECASTER: STEINBUGL
Special weather statement, Sep 8, 1:33 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
133 AM EDT THU SEP 8 2011

PAZ057-059-080600-
DAUPHIN PA-LEBANON PA-
133 AM EDT THU SEP 8 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DAUPHIN AND
NORTHWESTERN LEBANON COUNTIES...

AT 130 AM EDT...A STRONG THUNDERSTORM WAS NEAR PENN NATIONAL
RACEWAY...MOVING NORTH AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT LYKENS AND WILLIAMSTOWN.

SLIGHT ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO
TAKE ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED.

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 78 AND 93.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
209.

LAT...LON 4035 7654 4036 7678 4065 7678 4066 7671
      4064 7668 4054 7651

FORECASTER: STEINBUGL
Special weather statement, Sep 8, 1:52 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
152 AM EDT THU SEP 8 2011

PAZ052-058-080615-
NORTHUMBERLAND PA-SCHUYLKILL PA-
152 AM EDT THU SEP 8 2011

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL NORTHUMBERLAND AND
SOUTHWESTERN SCHUYLKILL COUNTIES...

AT 150 AM EDT...A STRONG THUNDERSTORM WAS NEAR TOWER CITY...MOVING
NORTH AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT VALLEY VIEW...ROUGH AND READY AND SHAMOKIN.

ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO TAKE
ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED.

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 97 AND 109.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61.

LAT...LON 4051 7646 4065 7669 4088 7665 4086 7650
      4084 7651 4082 7650 4083 7646 4083 7641
      4082 7640 4079 7638

FORECASTER: STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 10:09 PM EDTFlash Flood Warning EmergencyCTPColumbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 4 more6 hr
Sep 7, 11:11 PM EDTFlash Flood WarningCTPAdams, Cumberland, Perry6 hr
Sep 8, 12:33 AM EDTSpecial Weather StatementCTPDauphin27 min
Sep 8, 12:55 AM EDTRiver Flood WarningCTPTioga8 hr
Sep 8, 12:59 AM EDTAreal Flood WarningCTPDauphin, Lancaster, Lebanon, York8 hr
Sep 8, 1:05 AM EDTSpecial Weather StatementCTPDauphin25 min
Sep 8, 1:30 AM EDTSpecial Weather StatementCTPLebanon30 min
Sep 8, 1:33 AM EDTSpecial Weather StatementCTPDauphin27 min
Sep 8, 1:58 AM EDTSpecial Weather StatementCTPLebanon, Schuylkill32 min
Sep 8, 2:17 AM EDTSpecial Weather StatementCTPNorthumberland28 min
Sep 8, 3:16 AM EDTSpecial Weather StatementCTPPerry59 min
Sep 8, 3:44 AM EDTSpecial Weather StatementCTPSchuylkill46 min
Sep 8, 4:01 AM EDTAreal Flood WarningCTPColumbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 4 more34 hr
Sep 8, 5:01 AM EDTAreal Flood WarningCTPAdams, Cumberland, Perry22 hr
Sep 8, 5:19 AM EDTSpecial Weather StatementCTPLancaster26 min
Sep 8, 5:57 AM EDTSpecial Weather StatementCTPLancaster63 min
Sep 8, 7:02 AM EDTSpecial Weather StatementCTPLancaster58 min
Sep 8, 7:46 AM EDTRiver Flood WarningCTPLycoming8 hr
Sep 8, 7:53 AM EDTSpecial Weather StatementCTPLancaster52 min
Sep 8, 9:22 AM EDTAreal Flood WarningCTPDauphin, Lancaster, Lebanon, York24 hr
Sep 8, 7:59 PM EDTFlash Flood WatchCTPAdams, Bedford, Blair, Cumberland, Franklin, Fulton and 5 more8 hr

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.